Alert archive / Louisiana / Flash Flood Warnings in 2011
Flash Flood Warning 32, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Sep 4, 2011, 5:27 PM CDT for Pointe Coupee Parish, West Feliciana Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2011, 5:27 PM CDT (22:27 UTC)
- Expired
- Sep 4, 2011, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pointe Coupee Parish, LA, West Feliciana Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
614
WGUS54 KLIX 042227
FFWLIX
LAC077-125-050130-
/O.NEW.KLIX.FF.W.0032.110904T2227Z-110905T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
527 PM CDT SUN SEP 4 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN POINTE COUPEE PARISH IN SOUTHEAST LOUISIANA...
WESTERN WEST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 830 PM CDT
* AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM HEAVY RAINFALL ASSOCIATED WITH THE CENTER OF
TROPICAL STORM LEE. THE CORE OF RAIN ASSOCIATED WITH THE CENTER
HAS MOVED VERY LITTLE IN THE LAST COUPLE OF HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LETTSWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR ESTIMATES THAT AS MUCH AS 2 TO 3 INCHES OF RAIN HAS
FALLEN...PRIMARILY IN WESTERN POINTE COUPEE PARISH...OVER THE LAST
THREE HOURS AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
POSSIBLE IN THE WARNED AREA THROUGH 830PM.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3087 9181 3098 9181 3105 9173 3105 9166
3103 9164 3099 9165 3100 9164 3100 9152
3071 9158 3072 9174 3079 9178 3081 9181
3084 9181 3085 9183
$$
98/SOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 12:32 PM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Sep 4, 12:32 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1232 PM CDT SUN SEP 4 2011
.AVIATION...
...18Z AVIATION DISCUSSION...
TROPICAL STORM LEE HAS BEGUN TO MOVE INLAND...AND IS NOW LOCATED
DUE WEST OF KBTR. WINDS WILL REMAIN OUT OF THE SOUTH AND SOUTHEAST
WITH GUSTS TO 35 KNOTS POSSIBLE THROUGH 12Z. MOISTURE BEING
PULLED IN FROM THE GULF WILL KEEP LOWER VISIBILITIES AND CEILINGS
IN PLACE...WITH PREVAILING MVFR CONDITIONS EXPECTED AT ALL
TERMINALS. HOWEVER...SQUALLS WILL PRODUCE PERIODS OF IFR
VISIBILITY RESTRICTIONS AT TIMES. THESE SQUALLS WILL BE MOST
PREVALENT THROUGH 06Z. HEADING INTO TOMORROW...THE TROPICAL STORM
WILL BEGIN TO PULL EAST OF THE REGION...LEADING TO NORTHWEST WINDS
DEVELOPING AT KMCB...KBTR...AND KHUM BETWEEN 12-18Z. SOUTHERLY
WINDS WILL REMAIN IN PLACE AT THE OTHER TERMINALS. 32
&&
.PREV DISCUSSION... /ISSUED 410 AM CDT SUN SEP 4 2011/
SHORT TERM...
17
NOT A LOT OF MOVEMENT IN LEE THIS MORNING. THIS WILL CONTINUE THE
THREAT FOR HEAVY RAINFALL...TORNADOES AND COASTAL FLOODING. UNTIL
THE SOUTHERLY WINDS EASE OFF...COASTAL FLOODING WILL CONTINUE TO
BE A PROBLEM WITH EACH HIGH TIDE CYCLE. ASTRO TIDES ARE COMING OUT
OF SPRING TIDE CYCLE AND SO EACH SUCCESSIVE HIGH TIDE WILL BE
LOWER THAN THE LAST. THIS SHOULD HELP A LITTLE.
LOOKING AT HOW TO GET LEE TO MOVE IS GETTING INTERESTING. BELIEVE
THE GLOBAL SOLUTIONS HAVE A BETTER HANDLE ON THIS THAN THE SMALLER
MESH NAM SOLUTION. ALTHOUGH THE NAM DOES TRY TO MOVE A LARGE MASS
OF SH/TS ALONG THE COLD FRONT LATER TODAY AND TONIGHT WITH AN
ASSOCIATED SFC LOW. BUT IT WANTS TO LEAVE LEE IN TACT AND MOVE IT
SOUTH INTO THE CENTRAL GULF. THE GLOBAL SOLUTIONS SEND THIS SAME
MASS OF SH/TS UP THE FRONTAL AXIS BUT THEY INSIST THIS MASS IS OLD
LEE. THE GLOBAL SOLUTIONS SHOULD WIN OUT HERE AS LEE MOVES ALONG
THE FRONT TO THE NE AND SLOWS AROUND THE CAROLINAS. THE FRONTAL
BOUNDARY SLOWS AND STALLS FROM THE NE GULF TO NEAR THE YUCATAN.
THIS IS WHERE THE NAM SOLUTIONS IS GETTING CONFUSED. THE GLOBAL
MODELS DEVELOP ANOTHER SYSTEM ALONG THE SOUTHERN END OF THE FRONT
AND MOVE IT NNE WHILE THE NAM INSISTS THIS SYSTEM IS STILL LEE.
WILL SIMPLY DEAL WITH ONE SYSTEM AT A TIME AND LEAVE THE
EXTENDED(8 DAYS OUT) ALONE FOR NOW.
AVIATION...
RAIN SQUALLS ASSOCIATED WITH TROPICAL STORM LEE WILL CONTINUE TO
AFFECT THE TERMINALS THROUGH THE FORECAST PERIOD. PREVAILING IFR
THROUGH 00Z THEN MVFR CONDITIONS WILL DEVELOP TONIGHT. AS THE
CORE OF THE TROPICAL STORM REMAINS CLOSE TO THE REGION WINDS WILL
REMAIN ELEVATED THROUGH THE PERIOD...WITH GUSTS TO 45 KNOTS
POSSIBLE AT ALL LOCATIONS IN HEAVY RAIN SQUALLS.
MARINE...
NO REAL CHANGES IN THINKING. WINDS WILL REMAIN VERY STRONG
ESPECIALLY IN SQUALLS. WATERSPOUT ACTIVITY WILL ALSO REMAIN HIGH.
WINDS ARE EXPECTED TO SHIFT OUT OF THE NORTHWEST BY MONDAY THEN
EASE THROUGH WED TO LESS THAN 20 KNOTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 81 74 80 62 / 100 90 80 20
BTR 82 74 80 62 / 100 90 70 0
ASD 82 75 80 63 / 100 90 80 20
MSY 82 77 80 65 / 100 90 60 10
GPT 82 76 82 65 / 100 90 80 20
PQL 82 76 82 67 / 100 90 80 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Sep 4, 5:01 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 501 PM CDT SUN SEP 4 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-052215- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 501 PM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT A TROPICAL STORM WARNING REMAINS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF TROPICAL STORM LEE MOVES NORTHEAST ACROSS SOUTHERN LOUISIANA. THE MAIN THREAT AREA WILL BE ALONG AND EAST OF A LINE FROM CONVENT TO BATON ROUGE TO ST. FRANCISVILLE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE THROUGH MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS TROPICAL STORM LEE MOVES NORTHEAST AND WEAKENS MONDAY... TROPICAL STORM WARNINGS MAY BE LOWERED. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE STATEMENTS. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY IN ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE THROUGH MONDAY. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE THROUGH MONDAY AS THE CENTER OF THE TROPICAL STORM LEE MOVES SLOWLY ACROSS SOUTHEAST LOUISIANA AND THEN INTO SOUTH MISSISSIPPI MONDAY. MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS THROUGH MONDAY. A FEW AREA RIVERS ARE ALREADY NEAR OR ABOVE FLOOD STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER FROM HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL CONTINUE TO BE ACTIVATED THROUGH MONDAY. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:49 PM CDT | Special Marine Warning | LIX | 56 min | |
| Sep 3, 8:32 PM CDT | Tornado Warning | LIX | Plaquemines, Saint Bernard | 28 min |
| Sep 3, 8:37 PM CDT | Special Marine Warning | LIX | 53 min | |
| Sep 3, 9:28 PM CDT | Special Marine Warning | LIX | 32 min | |
| Sep 3, 9:37 PM CDT | Special Marine Warning | LIX | 23 min | |
| Sep 3, 9:56 PM CDT | Tornado Warning | LIX | Saint Tammany | 34 min |
| Sep 3, 11:21 PM CDT | River Flood Warning | LIX | Ascension, Livingston | 4 days |
| Sep 4, 2:54 AM CDT | Special Marine Warning | LIX | 36 min | |
| Sep 4, 4:20 AM CDT | Special Marine Warning | LIX | 25 min | |
| Sep 4, 4:42 AM CDT | Special Marine Warning | LIX | 33 min | |
| Sep 4, 6:23 AM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 112 min |
| Sep 4, 8:05 AM CDT | Flash Flood Warning | LIX | Assumption, Lafourche, Terrebonne | 4 hr |
| Sep 4, 11:00 AM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 16 days |
| Sep 4, 11:00 AM CDT | River Flood Warning | LIX | Saint Tammany | 18 days |
| Sep 4, 11:15 AM CDT | Flash Flood Warning | LIX | Plaquemines | 3 hr |
| Sep 4, 11:34 AM CDT | Special Marine Warning | LIX | 26 min | |
| Sep 4, 12:10 PM CDT | Special Marine Warning | LIX | 35 min | |
| Sep 4, 1:22 PM CDT | Special Marine Warning | LIX | 23 min | |
| Sep 4, 2:32 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 28 min |
| Sep 4, 2:59 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 46 min |
| Sep 4, 3:43 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 47 min |
| Sep 4, 6:20 PM CDT | Tornado Warning | LIX | Saint Tammany, Washington | 40 min |
Nearby
Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.